# SDR DL76G020475

- Difficulty date: April 18, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 46,782 hours, 12,476 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DUE TO MISTY HYDRAULIC SMELL IN CABIN, AIRCRAFT RETURNED TO ATL.  INT'L MTC RAN ENGINES TO POWER WITH PACKS ON AND OFF AND WAS UNABLE TO DUPLICATE.  A/C WAS RETURNED TO SERVICE WITH NO FURTHER PROBLEMS.
